# SDR 08FDEA04142

- Difficulty date: September 30, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: AJC7415101
- Condition: Worn
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 FAN COWL LT; LOWER MATING AREA; FOUND FWD LEFT ANGLE SUPPORT WORN TO A KNIFE EDGE.  FABRICATED & REPLACED ANGLE SUPPORT IAW DWG AJC 7415, SRM 51-35-01, SRM 51-21-01 & SRM 51-31-01.  REMOVED & RE-INSTALLED PARTS TO FACILITATE MAINTENANCE IAW SRM 51-31-02 & AMM 71-10-01-2 & 20-50-01.  NR 2 ENGINE STARTER DUCT LEAK CHECK GOOD IAW AMM 71-00-00-4-0.
